Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have been taking myrbetriq and having stomach ache. Is this side effect?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
I have been taking myrbetriq for 5 days and awakened this AM with quite a stomach ache. Is this a usual side affect?
Posted Sun, 30 Jun 2013 in General Health
Answered by Dr. Kerry Pottinger 1 hour later

Thank you for your query.

Myrbetriq is usually taken for an overactive bladder. Abdominal distension, bloating, gastritis, constipation and diarrhea are all possible side-effects. However, these are very uncommon occurring in 1-2% of people taking this drug.

It is possible that you have been unfortunate and suffered one of these side-effects. They are not serious. However, if the stomach ache persists over the next few days I would recommend discussing this with your doctor. There are alternative medications that could be considered instead of myrbetriq.

I hope this has been of help to you. If you have any further questions, please do not hesitate to contact me.

Dr K A Pottinger
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor